Follow
Ram Sewak Dubey
Ram Sewak Dubey
Associate Professor of Economics
Verified email at montclair.edu - Homepage
Title
Cited by
Cited by
Year
On Ramsey equilibrium: capital ownership pattern and inefficiency
RA Becker, RS Dubey, T Mitra
Economic Theory 55, 565-600, 2014
242014
On equitable social welfare functions satisfying the weak Pareto axiom: a complete characterization
RS Dubey, T Mitra
International Journal of Economic Theory 7 (3), 231-250, 2011
242011
Fleurbaey–Michel conjecture on equitable weak Paretian social welfare order
RS Dubey
Journal of Mathematical Economics 47 (4-5), 434-439, 2011
242011
Combining monotonicity and strong equity: construction and representation of orders on infinite utility streams
RS Dubey, T Mitra
Social Choice and Welfare 43, 591-602, 2014
18*2014
A characterization of Ramsey equilibrium in a model with limited borrowing
K Borissov, RS Dubey
Journal of Mathematical Economics 56, 67-78, 2015
172015
On construction of equitable social welfare orders on infinite utility streams
RS Dubey, T Mitra
Mathematical Social Sciences 71, 53-60, 2014
14*2014
Ramsey equilibrium with liberal borrowing
RA Becker, K Borissov, RS Dubey
Journal of Mathematical Economics 61, 296-304, 2015
13*2015
Do all constructive strongly monotone inter-temporal orders exhibit impatience?
K Banerjee, RS Dubey
Journal of Mathematical Economics 52, 66-69, 2014
112014
On multi-utility representation of equitable intergenerational preferences
K Banerjee, RS Dubey
Econophysics and economics of games, social choices and quantitative …, 2010
102010
Growth with many agents and wages paid ex ante
K Borissov, RS Dubey
Economic Modelling 89, 101-107, 2020
9*2020
On social welfare functions on infinite utility streams satisfying Hammond Equity and Weak Pareto axioms: a complete characterization
RS Dubey, T Mitra
Economic Theory Bulletin 3, 169-180, 2015
62015
Impatience implication of weakly Paretian orders: Existence and genericity
K Banerjee, RS Dubey
Journal of Mathematical Economics 49 (2), 134-140, 2013
62013
On Construction of Social Welfare Orders Satisfying Hammond Equity and Weak Pareto Axioms
RS Dubey
Mathematical Social Sciences 84, 119-124, 2016
52016
A Note on Social Welfare Orders Satisfying Pigou-Dalton Transfer Principle
RS Dubey
Hitotsubashi Journal of Economics 57 (2), 243--262, 2016
52016
A remark on the continuity of the Walras correspondence in pure exchange economies
RS Dubey, F Ruscitti
Economic Theory Bulletin 3, 33-41, 2015
52015
On the representation and construction of equitable social welfare orders
RS Dubey, G Laguzzi, F Ruscitti
Mathematical Social Sciences 107, 17-22, 2020
42020
Ordering infinite utility streams: efficiency, continuity, and no impatience
JCR Alcantud, RS Dubey
Mathematical Social Sciences 72, 33-40, 2014
42014
On the nature of Suppes–Sen maximal paths in an aggregative growth model
RS Dubey, T Mitra
Social Choice and Welfare 40, 173-205, 2013
42013
Fair allocations in an overlapping generations economy
RS Dubey, F Ruscitti
Studies in Microeconomics, 2022
3*2022
Equitable preference relations on infinite utility streams
RS Dubey, G Laguzzi
Journal of Mathematical Economics 97, 102542, 2021
32021
The system can't perform the operation now. Try again later.
Articles 1–20